Methyl-Plex or Support Supplements side effects ? phera-plex

  1. Registered User
    broken7's Avatar
    Join Date
    Dec 2006
    Posts
    62
    Answers
    0

    Methyl-Plex or Support Supplements side effects ? phera-plex


    I recently started a Methyl-plex cycle
    I seem to have stomach discomfort, it comes and goes the whole day and feels like very mild heartburn. Also at night I have been waking up with my hand feeling swollen. The best way I can describe it is similar to when your hand goes tingly/numb but the opposite kind of feeling. Feels like too much blood rather then not enough. This is happening when I'm laying on my side so I shake it off and have to turn on my back or stomach. In the past I would sometimes (rarely) get numb/tingly hands at night from the same position but not often and not like this.

    Anyone have any idea what the causes might be ? The hand thing is especially annoying and worrying to me, I can take some pepto for the stomach.

    only taking 1 cap of methyl-plex (10mg) right now
    anabolic xtreme perfect cycle
    Policosonol
    Saw Palmetto
    Hawthorn Berry

    Other supps I take and have for a while
    multi vitamin
    Vitamin D (every other day)
    Vitamin C
    Calcium (every other day)
    B complex
    Flaxseed oil

  2. Registered User
    somewhatgifted's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Jan 2006
    Posts
    4,392
    Answers
    0


    Sounds like your:
    1)undereating
    2)sleeping on one side too much
    3)overreacting

    Better safe than sorry, the hearburn could also be that you need more antioxidants to make your body less acidic.
  3. Registered User
    broken7's Avatar
    Join Date
    Dec 2006
    Posts
    62
    Answers
    0


    yeah maybe I am overreacting, and I have noticed my appetite isn't what it usually is but I have been trying to eat a lot anyway.
    I have never had this feeling in my hands before and it's happened the last few nights (started the same night I started taking this stuff) so it's causing me some concern
    •   
       

  4. Registered User
    somewhatgifted's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Jan 2006
    Posts
    4,392
    Answers
    0


    When im on ph's they usually do one of two things, make me rediculously hungry or kill my appetite, so be sure to take them with food, train as early in the day as possible to boost your appetite and make it possible to get in more meals. When i was on halodrol i had the exact feeling you spoke of and i was eating 7 Meals a day, not shakes meals.
  5. Registered User
    Ziricote's Avatar
    Stats
    5'11"  187 lbs.
    Join Date
    Apr 2006
    Age
    28
    Posts
    2,431
    Answers
    0


    Maybe high blood pressure at a push, get it checked anyway.
  6. Registered User
    broken7's Avatar
    Join Date
    Dec 2006
    Posts
    62
    Answers
    0


    somewhatgifted, from my limited experience with ph I have the same situation. 1-test makes me hungry like crazy, I can't stop eating.

    Ziricote, I will get my bp checked out
  7. Registered User
    teamorbit's Avatar
    Join Date
    Jun 2006
    Posts
    41
    Answers
    0


    I am finishing a 4 week cycle of methyl plex and I havent noticed any sides other than a few headaches and even shut down is at a minimum compared to superdrol. I think you should check your blood preassure. What does your diet look like?
  8. Registered User
    Stupes's Avatar
    Stats
    6'3"  205 lbs.
    Join Date
    Dec 2005
    Age
    37
    Posts
    375
    Answers
    0


    And 10 mg of Methly Plex is really light - I would be surprised if you are getting any sides from that dose. Unless you're about 12 years old and a buck twenty.
  9. Registered User
    broken7's Avatar
    Join Date
    Dec 2006
    Posts
    62
    Answers
    0


    I tried not taking my support supps yesterday and felt much better. Stomach only bothered me for like 10 min. No problems with my hands last night. I will try to exclude one support sup each day maybe I can figure out if one of them is the problem.
    yeah 10 mg is light, but I'm taking it slow to be safe. I Will up to 20 mg in a few days.
  10. Registered User
    teamorbit's Avatar
    Join Date
    Jun 2006
    Posts
    41
    Answers
    0


    Thats crazy I never heard of anyone having problems with their support supps but hey everyones body is different. On this cycle I just took milk thistle/fish oil/ saw palmeto/vitamin/and some joint support. Basic because I knew that the I have done 3 prior cycles of superdrol and knew that Methyl-Plex would be a little easier on the body.
  11. Registered User
    broken7's Avatar
    Join Date
    Dec 2006
    Posts
    62
    Answers
    0


    It could be a coincidence and totally unrelated and just happened to fall on those days. <shrug>
    Not taking the Hawthorn Berry today. I feel pretty good so far. Also I'm trying to space out the pills. It could be I was throwing to much at my body at once, would explain the stomach but the hands thing is still weird. Haven't had a chance to check my bp, don't have a machine at home so will have to go to a pharmacy that has one.
  •   

      
     

Similar Forum Threads

  1. Need help with possible supplement side effect.. Maybe
    By Type O Hero in forum Supplements
    Replies: 5
    Last Post: 04-22-2014, 02:41 PM
  2. Replies: 1
    Last Post: 07-13-2011, 01:14 AM
  3. Dry Orgasm = Supplement Side-effect
    By noot in forum Supplements
    Replies: 10
    Last Post: 05-06-2010, 07:33 AM
  4. S-Roid without PCT or support supplements
    By mikeyb123 in forum Anabolics
    Replies: 11
    Last Post: 12-10-2009, 08:43 PM
  5. Replies: 0
    Last Post: 05-29-2009, 07:46 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in